# SDR USAAD00074

- Difficulty date: May 16, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE PORTABLE RECHARGEABLE EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT.  (X)
